# SDR SWIA200718374

- Difficulty date: April 29, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 12,832 hours, 9,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS484 INTERCOSTAL CRACKED AT LBL36.00, DISCOVERED AT C-CHECK.  INSTALLED P/N 601R-53-41-059-1 ANGLE PER CRJ200 REO 601R-53-41-059 (REV A).
